# SDR AALA960642

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49295
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 3 SEAT TRACK HAS CORROSION AT STA 1309.  INSTALLED SEAT TRACK PLUG PER SRM 53-05, FIGURE 4A.   TST:  32,944 HRS.  CYCLES, 18,910.  (X)
